MathSciNet Relay Station
MathSciNet bibliographic data
MR1509883 DML
Harnack, Axel; Ueber die Vieltheiligkeit der ebenen algebraischen Curven. (German) Math. Ann. 10 (1876), no. 2, 189–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement